# SDR RAAA96B1012

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 850-870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED S5 INSPECTION PER CARD S5-21005 FOUND LEFT STRINGER 18A LOWER FLANGE CORRODED AT BS 850-870, WBL 70. REPAIRED PER BOECOM INSTRUCTION MESSAGE 72-93-1493, REFERENCE BOECOM TELEX 32-9430.
